MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. AMPLIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMB1Q1
Medical Device Problem Codes Electromagnetic Interference (1194); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 693558 lead, implanted: (b)(6) 2011; product id: 5076-45 lead, implanted: (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while the patient was in a transcatheter aortic valve replacement procedure, the patient received an inappropriate shock due to electromagnetic interference.The icd remains in use.No further patient complications have been reported as a result of this event.

Brand Name
AMPLIA MRI QUAD CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10615911
Report Number3004209178-2020-17073
Device Sequence Number10877176
Product Code NIK
UDI-Device Identifier00643169929630
UDI-Public00643169929630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2019
Device Model NumberDTMB1Q1
Device Catalogue NumberDTMB1Q1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age73 YR
Patient Weight63